is the decilone forte is steroids tablets?
I would like to ask a: DoctorPreferred Speciality: General / I'm Not SurePerson's Gender: FemaleAge of Person: 32What have you tried so far?: no
Dear Jacustomer,Answer to your question-Yes ,decilone forte is a steroid tablet as it has dexamethasone in it.
because i was using decilone forte before and i gained weight what is the side effect for taking it..i was worried because my period stops and it is irregular now..and i bruise easily..what should i do?...i started using decilone forte in year 2000 and i stop 2007 but that is on and off..and i feel like right now i am retaining water in my body.
Thanks for extra detail,You cannot stop any steroid medication abruptly,so I will advise that you discuss with your physician about tapering it slowly.The irregular periods and bruising will subside as the dosage will tapered slowly.Steroids have some mineralcorticoid activity so they lead to fluid retention but as I mentioned earlier,tapering of dosage will take care of it.As you have already stopped the medication,so I will advise that you ask the physician to do dexamethasone supression test ,which will tell us about the function of your adrenak gland,which produces cortisol(similar steroid like synthetic dexamethasone).
this is my last question..i stopped already 4 years ago..is there still have gonna with it with me right now, it is been long time already since i stop it.
This is very important detail which you mentioned.So now adrenal insufficiency also should to be ruled out,which can happen if a person is on steroids for a longer duration.I am mentioning this as this will present with similar irregual menses and similar symptoms too.So do discuss this too with your physician.
M.D Physician with 8 years of experience .